Unitary representations defined by boundary conditions—the case of sl(2,$R$)

R. Ranga Rao University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331518

Acta Mathematica, 139, (1), 185-216, 1976.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ]
@inproceedings{r.1976unitary,
  title={Unitary representations defined by boundary conditions—the case of sl(2,$R$)},
  author={R. Ranga Rao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243611229227},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={185-216},
  year={1976},
}
R. Ranga Rao. Unitary representations defined by boundary conditions—the case of sl(2,$R$). 1976. Vol. 139. In Acta Mathematica. pp.185-216. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243611229227.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved